Publication detail

Stability and asymptotic properties of a system of functional differential equations with nonconstant delays

REBENDA, J. ŠMARDA, Z.

Original Title

Stability and asymptotic properties of a system of functional differential equations with nonconstant delays

English Title

Stability and asymptotic properties of a system of functional differential equations with nonconstant delays

Type

journal article in Web of Science

Language

en

Original Abstract

The asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays are studied. The conditions for the stability and asymptotic stability of solutions and the conditions under which all solutions tend to zero are given.

English abstract

The asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays are studied. The conditions for the stability and asymptotic stability of solutions and the conditions under which all solutions tend to zero are given.

Keywords

Delayed differential equations; Asymptotic behavior; Stability of solutions; Lyapunov method; Asymptotic stability

RIV year

2013

Released

15.02.2013

Pages from

6622

Pages to

6632

Pages count

11

BibTex


@article{BUT97966,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Stability and asymptotic properties of a system of functional differential equations with nonconstant delays",
  annote="The asymptotic properties of a real two-dimensional differential system  with unbounded nonconstant delays  are studied. The conditions for the stability and asymptotic stability of 
solutions and the conditions under which all solutions tend to zero are given.",
  chapter="97966",
  number="12",
  volume="219",
  year="2013",
  month="february",
  pages="6622--6632",
  type="journal article in Web of Science"
}